Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The ring of global sections of multiples
of a line bundle on a toric variety


Author: E. Javier Elizondo
Journal: Proc. Amer. Math. Soc. 125 (1997), 2527-2529
MSC (1991): Primary 14C20, 14M25
MathSciNet review: 1401739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we prove that for any complete toric variety, and for any Cartier divisor, the ring of global sections of multiples of the line bundle associated to the divisor is finitely generated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14C20, 14M25

Retrieve articles in all journals with MSC (1991): 14C20, 14M25


Additional Information

E. Javier Elizondo
Affiliation: Instituto de Matemáticas, UNAM, Ciudad Universitaria, México D.F. 04510
Email: javier@math.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03918-X
PII: S 0002-9939(97)03918-X
Received by editor(s): March 14, 1996
Additional Notes: Supported in part by grant CONACYT 3936-E, and DGAPA IN101296
Communicated by: Ron Donagi
Article copyright: © Copyright 1997 American Mathematical Society